Common "Paranoia" queries answered by top doctors | iCliniq

Paranoia

Paranoia can be defined as the feeling of being endangered in certain ways even if there are no or very few substantial proofs to support that feeling. Common symptoms of paranoia are aggression, getting easily offended, hostility, inability to trust others, suspiciousness, etc. Paranoia is a mental condition that may occur due to personality disorders, lack of sleep for a long time, stress, schizophrenia, drug abuse, chronic alcoholism, memory loss, etc. Paranoia can be treated by improving the general health of the patient along with psychological and talk therapy and certain medications.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My friend was diagnosed with acute thyrotoxicosis. He is showing symptoms like erratic behavior, mood swings, and paranoia. What to do?

Query: Hello doctor, I wanted to inquire about a male who was recently diagnosed with acute thyrotoxicosis. He presented symptoms like mania, paranoia, psychosis, cluster headaches, significant weight loss, elevated blood pressure, and irregular heart rhythm. He was given a beta blocker and antianxiety me...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. It seems he is managed well. It is just a matter of time before he gets back to normalcy. The control of the disease may not occur for a period of weeks or a few months. More than one treatment may be needed in ...  Read Full »

I am a 45-year-old homemaker and I had a tendency towards paranoia, but it has worsened over time. Kindly help.

Query: Hello doctor, I am a 45-year-old homemaker, and I have always considered myself strong. However, I have come to realize that I am a worrier, and my world revolves around my four children. In the past, my youngest child was diagnosed with a rare disease called HLH when he was two years old. This ex...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Thank you for your query. First and foremost, it is important to assess yourself for clinical depression and anxiety disorder. You can start by taking a self-rating test such as Zung's Self-rating Depression Scale and Zung's Self-rating Anxiety Scale, which are rea...  Read Full »

My main issue is paranoia. What changes can be done to my medications?

Query: Hello doctor, I suffered major depression and severe anxiety since the age of 12 years. I was initially put on Citalopram and did well on this medication for seven to eight years at which point it was no longer effective and my GP prescribed Duloxetine 60 mg. This dosage worked for about six months ...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. In my opinion, you can discuss with your treating psychiatrist regarding following changes, I suggest Rivotril (Clonazepam) can be tapered off. The dose of Quetiapine can be increased. Pur-bloka (Propranolol) dosage can be adjusted The dosage of Venlafaxine can be incr...  Read Full »

Why is my mind restless after having an emergency birth control pill?

Query: Hi doctor, I have been on birth control for the past five to six months. I have switched pills twice because my periods have been highly irregular and unpredictable. However, my period just got over. Anyways, I had unprotected sex last week. And within four hours, I took Plan B because I was unsure ...  Read Full »


Dr. Neha Rathod

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. Since you have already taken Plan B (Levonorgestrel), there is no chance of pregnancy as the pill will take care of it. Headache and sleeplessness could be because of stress and strain, anxiety, work pressure, chan...  Read Full »

Is it necessary to change antidepressants if the symptoms persist even after increasing the dose?

Query: Hi doctor, I have had delusions and paranoia in the past due to marihuana use. I have had problems with depression and bipolar symptoms due to substance abuse. It has been two weeks that I increased Fluoxetine from 20 mg to 40 mg and Aripiprazole from 10 mg to 15mg. I switched tobacco smoke to IQOS...  Read Full »


Dr. Anjali Viswanath

Answer: Hello, Welcome to icliniq.com. From what you mentioned, I understand that you are on these medications and are concerned about continuing therapy. It is always better to continue treatment. There will be a relapse of symptoms if you stop the medication abruptly. And also, it would be nice if you...  Read Full »

I am 18 years old and I am afraid of rape and have paranoia. I need help.

Query: Hello doctor, I am 18 years old. The problem is that I am afraid of rape. I think about it every day, and I am so scared to be alone in an unfamiliar place. I am short and often believe that if a man wanted to hurt me, he would do it quickly. I am afraid to leave home alone. It is hard for me to thi...  Read Full »


Dr. Aneel Kumar

Answer: Hello, Welcome to icliniq.com. Rape is a serious issue worldwide, and you have to be vigilant, not hypervigilant because if you take care of yourself, you can best protect yourself like do not go alone in late hours, unfamiliar places and with unfamiliar people and you should have a good relations...  Read Full »

I am taking medicines for paranoia and depression. Could hair scratching be one of the side effects?

Query: Hello doctor,I am on Sulpitac 50 mg, Xet CR 25 mg, Pregabid NT at night and Waklert 50, Beta cap 20 in the morning. I have a long history of paranoia and depression. Currently, the only symptom is excessive hair scratching. My hand is always on my eyebrows. The problem is particularly bad at night. ...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. No, I do not think any medicine is causing this. The compulsive scratching or pulling of hair could be due to unconscious anxiety. You are on Paroxetine 25, and if the anxiety is still persistent, then we can think of increasing the dose to 37.5 mg. Increase in dose ...  Read Full »

I think I have paranoia. Please help.

Query: Hello doctor, Everyone gets those little paranoid thoughts but mine have gotten a lot worse and a lot more frequent over the past four months. I constantly feel like people I know are talking about me or someone is trying to kill me/hurt me. I also get other weird thoughts like, what if the bus tip...  Read Full »


Dr. Ashok Kumar

Answer: Hi, Welcome to icliniq.com. The symptoms you have described are indicative of obsessional nature and the behavior is compulsive because of fearfulness. From the brief description, it is not possible for me to decide the category of disorder. But I can tell you that it is not normal and unlikely to...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.